Alert archive / Indiana / Tornado Warnings in 2019

Tornado Warning 43, NWS Indianapolis, IN

June 15, 20194 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 15, 2019, 8:46 PM EDT for 4 counties in Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 8:46 PM EDT (00:46 UTC)
Expired
Jun 15, 2019, 9:30 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:49 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

946 
WFUS53 KIND 160046
TORIND
INC005-013-071-079-160130-
/O.NEW.KIND.TO.W.0043.190616T0046Z-190616T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
846 PM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Southern Brown County in south central Indiana...
  Southwestern Bartholomew County in central Indiana...
  Northern Jackson County in south central Indiana...
  Western Jennings County in southeastern Indiana...

* Until 930 PM EDT.
    
* At 846 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles northwest of Brownstown, or 15 miles northeast
  of Bedford, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Freetown and Spurgeons Corner around 855 PM EDT.
  Waymansville around 900 PM EDT.
  Cortland around 905 PM EDT.
  Seymour, Jonesville and Azalia around 910 PM EDT.
  Hayden around 920 PM EDT.
  North Vernon and Country Squire Lakes around 925 PM EDT.

This includes Interstate 65 between mile markers 45 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3893 8628 3899 8628 3899 8632 3905 8632
      3905 8635 3908 8635 3913 8569 3913 8560
      3888 8565
TIME...MOT...LOC 0046Z 267DEG 44KT 3900 8625 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AW/50
3 follow-up statements
000 
WWUS53 KIND 160054
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
854 PM EDT Sat Jun 15 2019

INC005-013-071-079-160130-
/O.CON.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Brown IN-Bartholomew IN-Jackson IN-Jennings IN-
854 PM EDT Sat Jun 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR SOUTHERN
BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHERN JACKSON AND WESTERN
JENNINGS COUNTIES...
    
At 853 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Brownstown, or 13 miles west of 
Seymour, moving east at 50 mph. This storm has an active funnel 
cloud.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cortland around 905 PM EDT.
  Seymour, Jonesville and Azalia around 910 PM EDT.
  Hayden around 920 PM EDT.
  North Vernon and Country Squire Lakes around 925 PM EDT.

This includes Interstate 65 between mile markers 45 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3893 8628 3899 8628 3899 8632 3905 8632
      3905 8635 3908 8635 3913 8569 3913 8560
      3888 8565
TIME...MOT...LOC 0053Z 267DEG 44KT 3900 8613 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AW/50
648 
WWUS53 KIND 160107
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
907 PM EDT Sat Jun 15 2019

INC013-160117-
/O.CAN.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Brown IN-
907 PM EDT Sat Jun 15 2019

...THE TORNADO WARNING FOR SOUTHERN BROWN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.

LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
      3895 8564 3897 8605
TIME...MOT...LOC 0107Z 267DEG 44KT 3901 8591 

$$

INC005-071-079-160130-
/O.CON.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Bartholomew IN-Jackson IN-Jennings IN-
907 PM EDT Sat Jun 15 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
SOUTHWESTERN BARTHOLOMEW...NORTHEASTERN JACKSON AND NORTHWESTERN
JENNINGS COUNTIES...
    
At 907 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Seymour, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Azalia around 910 PM EDT.
  Country Squire Lakes and Hayden around 920 PM EDT.
  North Vernon around 925 PM EDT.

This includes Interstate 65 between mile markers 50 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
      3895 8564 3897 8605
TIME...MOT...LOC 0107Z 267DEG 44KT 3901 8591 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

AW/50
847 
WWUS53 KIND 160125
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
925 PM EDT Sat Jun 15 2019

INC005-071-079-160135-
/O.EXP.KIND.TO.W.0043.000000T0000Z-190616T0130Z/
Bartholomew IN-Jackson IN-Jennings IN-
925 PM EDT Sat Jun 15 2019

...THE TORNADO WARNING FOR SOUTHWESTERN BARTHOLOMEW...NORTHEASTERN
JACKSON AND NORTHWESTERN JENNINGS COUNTIES WILL EXPIRE AT 930 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for central,
south central and southeastern Indiana.

LAT...LON 3899 8608 3910 8605 3913 8569 3913 8560
      3895 8564 3897 8605
TIME...MOT...LOC 0125Z 267DEG 44KT 3902 8563 

$$

AW/50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:34 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 15, 6:34 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
634 PM EDT Sat Jun 15 2019

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 343 PM EDT Sat Jun 15 2019

A series of fronts and upper waves will keep rain chances in the
forecast for central Indiana into next weekend. Strong storms and
heavy rain are possible for the remainder of this weekend.
Tempertures will remain near normal to below normal for most areas
through next week.

&&

.NEAR TERM...(Rest of This Afternoon and Tonight)
Issued at 343 PM EDT Sat Jun 15 2019

This afternoon one surge of showers and storms was moving east and
impacting mainly the eastern forecast area. Showers and storms were
developing around an MCV across central and southern Illinois.

Most of the area is cool thanks to the rain earlier today. However,
warmer air is sneaking into the southern forecast area along with
higher dewpoints. Clouds were thinning mainly across the southern
forecast area ahead of the MCV.

Will go high PoPs most areas with the MCV this afternoon into early
evening. There is a conditional severe threat into early evening, if
the instability can build with the thinning cloud cover. Shear is
sufficient for severe storms. A tornado watch is in effect for much
of the area through 1000 PM.

After the MCV passes there will be relative lull with only some
chance PoPs into the early overnight. After that another upper wave
will bring more forcing, which should be sufficient for likely PoPs
across the southwest half of the area by 12Z Sunday.

Heavy rain will remain a threat with plentiful moisture still in the
area. Some areas have received nearly 3 inches of rain today, so
flash flooding remains a threat. Will continue with the Flash Flood
Watch as is.

The National Blend of Models (NBM) looks reasonable for temperatures
tonight.

&&

.SHORT TERM...(Sunday through Tuesday)
Issued at 343 PM EDT Sat Jun 15 2019

Models are close enough that the NBM initialization was accepted for
most items.

Stronger forcing will diminish early Sunday as one wave exits. Only
chance PoPs will be the rule for most areas into early afternoon,
then another wave will increase forcing and PoPs in the afternoon
into early evening. Will go likely all areas by 00Z Monday.

The remainder of the short term will see similar conditions with
upper waves bringing an occasional increase in PoPs as they pass.
For the moment it appears that the southeast half of the area is
most likely to see the best chances for rain. Confidence is only
medium at best on timing of these waves.

The heavy rain threat will diminish on Sunday as a relative lull of
forcing moves in. Will let the Flash Flood Watch expire Sunday
morning for now, but will have to continue to monitor for the need
for additional watches with the expected rounds of showers and
storms.

The intialization's temperatures look reasonable given expected
conditions.

&&

.LONG TERM /Tuesday Night through Saturday/...
Issued at 325 PM EDT Sat Jun 15 2019

The very busy pattern looks to continue into the long term period
with multiple disturbances moving through the region, providing rain
and thunder chances each day or at least every other day.
Blend has produced pops for each period primarily due to timing
differences between the models. These differences are to a large
degree dependent on mesoscale details that the larger scale models
simply can't handle reliably in the long term and thus will leave
the blend as is.

Temperatures will remain a bit below normal for the time of year,
particularly on wet days, but may climb back closer to the normal
mark very late in the period.

&&

.AVIATION /Discussion for the 160000Z TAFS/...
Issued at 630 PM EDT Sat Jun 15 2019

Mid level vorticity center currently entering west central Indiana
is progged by pass off to the east of the terminals around 160200Z.
As a result, expecting convection to diminish in coverage in the
vicinity of the terminals by that time. Brief IFR visibility
restrictions and gusty shifting winds in and near heavier cells.

Convective potential later this evening and overnight a little
less clear. Short term models hang back the trailing vorticity
tail over the area, and pattern is favorable for additional
convective development later tonight along the trailing tail,
given enhanced 850mb flow and the advection of steeper level lapse
rates from the southwest. However, short term models have been
erratic as to exactly where this vorticity tail will eventually
set up.

May see an increase in convective potential towards daybreak
Sunday, as some of the model data suggest remnants of activity
current over Iowa may drop into the area.

Otherwise, outside of convective areas, expecting areas of
ceilings around 040 with layered cloud above. Depending on amount
of convection later tonight, may see some lower ceilings
006 AGL-012 develop during the pre dawn hours of Sunday.

Surface wind pattern a little messy due to ongoing convection, but
expecting winds to settle to 220-260 degrees this evening, with
winds backing around to 190-220 degrees by early morning Sunday.
Speeds generally 6-10 kts.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for INZ021-028>031-
035>049-051>057-060>065.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM...NIELD
AVIATION...JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
459 PM EDT Sat Jun 15 2019

INZ021-028>031-035>049-051>057-060>065-067>072-162100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
459 PM EDT Sat Jun 15 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Showers and thunderstorms are expected tonight. Severe
storms are possible this evening.

Hazards: Flash flooding from heavy rainfall, damaging winds,
isolated tornadoes, lightning.

Timing: Thunderstorms are possible anytime. The highest threats for
severe storms will be before 1000 PM. Flash flooding is possible
anytime.

Discussion: Upper waves and a surface front will keep showers and
thunderstorms across the area tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms are possible each day. A few strong to
isolated severe storms are possible on Sunday. Lightning and locally
heavy rain are threats from any storm. Repeated rounds of rainfall,
heavy at times, could lead to moderate widespread flooding this week.

Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 15, 8:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     1 E SPRING LAKE         39.78N 85.84W
06/15/2019                   HANCOCK            IN   PUBLIC

            SEVERAL TREES DOWNED IN SPRING LAKE WITH
            SOME POWER POLES DOWN AS WELL.

&&

AW
Local storm report, Jun 15, 8:11 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     1 W OAKVILLE            40.08N 85.41W
06/15/2019                   DELAWARE           IN   TRAINED SPOTTER

            SPOTTER REPORTED NUMEROUS 4 TO 8 INCH TREE
            LIMBS SNAPPED AS WELL AS A FEW SMALL TREES
            UPROOTED NORTH OF SPRINGPORT.

&&

AW
Local storm report, Jun 15, 8:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     3 ESE CAMBY             39.62N 86.26W
06/15/2019                   MORGAN             IN   PUBLIC

            PICTURES SENT VIA SOCIAL MEDIA OF SEVERAL
            LARGE LIMBS ACROSS MANN ROAD. TIME ESTIMATED
            FROM RADAR.

&&

AW
Local storm report, Jun 15, 8:24 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     1 W COATESVILLE         39.69N 86.69W
06/15/2019                   HENDRICKS          IN   PUBLIC

            HEALTHY TREE UPROOTED OVER MAIN STREET WEST
            OF COATESVILLE. TIME ESTIMATED FROM RADAR.

&&

AW
Local storm report, Jun 15, 8:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
832 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     1 E GREENFIELD          39.79N 85.75W
06/15/2019                   HANCOCK            IN   PUBLIC

            HEALTHY 10 FOOT TALL TREE SNAPPED.

&&

AW
Local storm report, Jun 15, 8:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          3 W NEWBERN             39.22N 85.81W
06/15/2019                   BARTHOLOMEW        IN   TRAINED SPOTTER

            TORNADO TOUCHDOWN WITNESSED DURING CALL INTO
            NWS IN FARMERS FIELD. LOST SIGHT OF
            CIRCULATION...POSSIBLY DUE TO BEING
            RAINWRAPPED.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 15, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush50 min
Jun 15, 8:12 PM EDTFlash Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 15, 8:12 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Jennings48 min
Jun 15, 8:18 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings42 min
Jun 15, 8:20 PM EDTTornado WarningINDBartholomew, Decatur40 min
Jun 15, 8:38 PM EDTTornado WarningINDRush37 min
Jun 15, 8:51 PM EDTTornado WarningINDDecatur39 min
Jun 15, 8:56 PM EDTTornado WarningINDJennings49 min
Jun 15, 9:37 PM EDTFlash Flood WarningINDBartholomew, Decatur, Jackson, Jennings4 hr
Jun 15, 10:56 PM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen3 hr
Jun 16, 1:18 AM EDTSevere Thunderstorm WarningINDFountain, Warren42 min
Jun 16, 1:38 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
Jun 16, 1:56 AM EDTAreal Flood WarningINDBrown, Greene, Monroe, Owen6 hr
Jun 16, 1:58 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe47 min
Jun 16, 1:59 AM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more6 hr
Jun 16, 2:02 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings6 hr
Jun 16, 2:06 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin39 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Montgomery, Tipton23 min
Jun 16, 2:37 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Lawrence, Martin23 min
Jun 16, 3:24 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDPutnam21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMarion21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHancock21 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDHendricks, Morgan7 hr
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 16, 3:24 AM EDTRiver Flood WarningINDGreene, Monroe, Owen7 days
Jun 16, 3:40 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more50 min
Jun 16, 4:02 AM EDTSevere Thunderstorm WarningINDClay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more43 min
Jun 16, 4:10 AM EDTFlash Flood WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more3 hr
Jun 16, 4:44 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin, Monroe31 min
Jun 16, 5:34 AM EDTFlash Flood WarningINDBartholomew, Jackson, Jennings116 min
Jun 16, 7:18 AM EDTAreal Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more24 hr
Jun 16, 7:55 AM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more3 hr
Jun 16, 9:58 AM EDTFlash Flood WarningINDGreene, Jackson, Jennings, Lawrence4 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHenry, Rush, Shelby49 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDShelby46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion37 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDMarion46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 16, 10:14 AM EDTRiver Flood WarningINDJohnson28 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDJackson, Jennings, Washington13 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDHamilton, Madison46 hr
Jun 16, 10:14 AM EDTRiver Flood WarningINDClay, Greene46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDDecatur35 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDOwen46 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDJohnson68 hr
Jun 16, 10:17 AM EDTRiver Flood WarningINDBartholomew39 hr
Jun 16, 10:33 AM EDTRiver Flood WarningINDBartholomew32 hr
Jun 16, 12:00 PM EDTAreal Flood WarningINDBartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more6 hr
Jun 16, 2:58 PM EDTSpecial Weather StatementINDDaviess32 min
Jun 16, 4:20 PM EDTSpecial Weather StatementINDJackson25 min
Jun 16, 4:26 PM EDTRiver Flood WarningINDKnox4 days
Jun 16, 4:33 PM EDTSevere Thunderstorm WarningINDJackson, Jennings27 min
Jun 16, 4:50 PM EDTFlash Flood WarningINDJackson9 hr
Jun 16, 4:55 PM EDTSevere Thunderstorm WarningINDGreene, Owen35 min
Jun 16, 5:14 PM EDTSpecial Weather StatementINDKnox31 min
Jun 16, 5:29 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen31 min
Jun 16, 5:46 PM EDTFlash Flood WarningINDBrown, Greene, Monroe4 hr
Jun 16, 5:54 PM EDTSpecial Weather StatementINDOwen36 min
Jun 16, 5:57 PM EDTAreal Flood WarningINDBartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more6 hr
Jun 16, 6:39 PM EDTSpecial Weather StatementINDJackson51 min
Jun 16, 7:06 PM EDTFlash Flood WarningINDDaviess, Knox, Martin6 hr
Jun 16, 7:48 PM EDTAreal Flood WarningINDDelaware, Madison6 hr

Nearby

Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.